A double eigenvalue problem for Schrödinger equations involving sublinear nonlinearities at infinity
MetadataShow full metadata
We present some multiplicity results concerning parameterized Schrödinger type equations which involve nonlinearities with sublinear growth at infinity. Some stability properties of solutions with respect to the parameters are also established in an appropriate Sobolev space.
CitationKristály, A. (2007). A double eigenvalue problem for Schrödinger equations involving sublinear nonlinearities at infinity. Electronic Journal of Differential Equations, 2007(42), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.